# SDR AALA202505239583

- Difficulty date: May 8, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 67,783 hours, 28,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK ENTRANCE AREA CENTER LEFT HAND FLOOR DENTED IN ON FRAME STRUCTURES. REMOVED AND REPLACED THE FLIGHT DECK.
